MathSciNet Relay Station
MathSciNet bibliographic data
MR2308586 60J80 (60G18 60G52)
Bojdecki, Tomasz; Gorostiza, Luis G.; Talarczyk, Anna A long range dependence stable process and an infinite variance branching system. Ann. Probab. 35 (2007), no. 2, 500–527.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement